MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annals of ophthalmology · 1982

Optic atrophy after propoxyphene overdose: report of a case.

Weiss I S

Клинический случайСтатьяПеревод в очереди

Аннотация

An 18-year-old woman suffered cardiac arrest and became comatose after ingesting a large amount of proxyphene and salicylates. Six days after admission, her pupils, initially miotic, became fixed and dilated. On the seventh day disc edema developed. This was due to optic neuritis from acute Darvon overdose. Within eight weeks the disc edema resolved into a pale white atrophy with severe loss of vision. This is the first reported case of optic atrophy after propoxyphene overdose.

Для цитирования: Weiss I S. Optic atrophy after propoxyphene overdose: report of a case.. Annals of ophthalmology. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.